Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

White patch on the skin after a shaving wound. Have diabetes. Allergy? Need cure

I am Vinodan from kerala,India. recently after a shave got a cut and later on become a white patch on the chin . I am diabetic and at present in control between 110 to 150 now. when the cut happened on face I was using the twin blade,otherwise i was using normal razor blade.some are telling it is due to blade allergy .I used some ayurvedic oil and the white patch is still there on chin since last 02 months,what is the remody for curing it.
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The hypopigmented patch on the skin is likely to be due to contact dermatitis. A direct examination by dermatologist will help in diagnosis. Usually a steroid ointment helps in bringing the desired relief.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sun, 8 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor